Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Paranoia, stress, anxiety about trust issues in a relationship. How are these prevented?

hi im not really sure if anyone is actualy there but i have paranoia .... my gf went out to a club with her friends and im extremely worried she is going to do something with another guy i know i should trust her i know i shouldnt be worried but i cant help it... and worse case scenario even if she doess something i want her to know i do love her and i am changing for her so i was wondering what can i do to relieve the stress , anxiety ,and paranoia?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If these symptoms are debilitating you should consider consulting a psychiatrist. Medication and psychotherapy should be able to help you manage these symptoms. Sometimes couples therapy can help as well. Best of luck. I hope this information helps to guide you. Do feel better!
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor